# SDR ASOA201706031642

- Difficulty date: June 3, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL CORRODED AT FS319.70 TO 310.00 AND BETWEEN RBL40-43. REMOVED FLOOR SILL FROM FS280-319, RBL40 IAW SRM 51-42-06-001-001-A01. LOCATED AND DRILLED HOLES IN NEW FLOOR SILL IAW SRM 51-42-06-001-001-A01, 51-40--11-001-001-A01. ASSEMBLED AND INSTALLED RT FLOOR SILL, FS280-319.7 IAW SRM 51-42-06-001-001-A01 AND DRAWING SH670-32-170. COMPLIED WITH SH670-32170 S28.
